Toggle Main Menu Toggle Search

ePrints

Serial concatenation of Hermitian codes with ring-TCM codes

Lookup NU author(s): Dr Martin Johnston, Emeritus Professor Rolando Carrasco

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Johnston M, Carrasco RA

Publication type: Article

Journal: International Journal of Communication Systems

Year: 2008

Volume: 21

Issue: 4

Pages: 419-434

Print publication date: 01/04/2008

ISSN (print): 1074-5351

ISSN (electronic): 1099-1131

Publisher: John Wiley & Sons Ltd.

URL: http://dx.doi.org/10.1002/dac.901

DOI: 10.1002/dac.901


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share